# SDR CA040809001

- Difficulty date: August 3, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 6,796 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) APPROXIMATELY 1-5 INCH CRACK ALONG FLANGE.  FUEL STAINING NOTED IN AREA.  ROUGH RUNNING ENGINE.   PIPE ASSEMBLY REPLACED.
